# SDR DL757953931

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latching Mech
- Condition: Out Of Rig
- Location: Rt Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 2500 FT, CENTER ENTRY DOOR LIGHT ILLUMINATED.  DOOR HANDLE WAS HELD CLOSED BY FLIGHT ATTENDANT TO PREVENT IT MOVING TO OPEN POSITION.  INSPECTED 2 RT DOOR, FOUND UNLATCHING FORCE BELOW MINIMUMS.  ADJUSTED PER MM 52-11-00 DOOR LATCHING FORCE WITHIN LIMITS.
